Collected here is any of my published writing that comes under the 'straight mathematics' banner.
(My 'mathematics education' writing can be found here.)

Equation Solving (introducing Triples)
Mathematical Spectrum,
Volume 35 Number 3, June 2002/3

The Box Problem Extended (presented as a problem)
Mathematical Spectrum,
Volume 35 Number 3, June 2002/3
with solution in Volume 36 Number 2, Jan 2003/4

Periodic Recurrence Relations of the form yk/x
Mathematical Spectrum, Volume 37 Number 2, 2004/5
(with a related letter from Nick Lord in a subsequent issue
reprinted HERE with his kind permisson.)

Totally Perfect Siders
Mathematics in School, Volume 34 Number 3, May 2005

Could Pi be Three?
Mathematical Gazette, Volume 90, Number 517, March 2006

Square Tessellations
Mathematics in School, Volume 35 Number 4, Sept 2006

Pearl Tilings
Infinity Issue 5, October 2007, published by Tarquin
For this and related Tarquin products and special offers

Mathematical Spectrum, Volume 41 Number 2, 2008/9
(with a related letter from Nick Lord in a subsequent issue
reprinted HERE with his kind permisson.)

Pineapple Triangles
with Derek Ball
Published in MTi, the interactive online magazine of the ATM, Jan 2010

Lopsided Numbers
with Pete Brayne and students from Paston College
Mathematical Spectrum, Volume 43 Number 2, 2010/11

Dual Rectangles
with Graham Everest
Preprint at arXiv,
Mathematical Spectrum, Volume 43, Number 3, 2010/2011

JG MSc at UEA, Lyness Cycles, Elliptic Curves and Hikorski Triples
with Graham Everest, Tom Ward and Shaun Stevens, 2009-2012

r = a + 1/a problem
Mathematical Spectrum, Volume 41, Number 3, 2008/2009

The Friendly Circle Theorem
Mathematics Teaching Interactive, No 1, Jan 2011

Fibonacci-related sequences via iterated QRT Maps
with Martin Griffiths
Fibonacci Quarterly, Volume 51, Number 3, August 2013

Nomo Triples
Mathematical Spectrum, Volume 46 Number 1, 2013/14

Finding Arbitrarily Many Integer Solutions to the Equation k2-5=t2-5u2
Mathematical Spectrum, Volume 46 Number 3, 2013/14

Triangle Centre of Mass Problem
Mathematical Spectrum

2014 thoughts
Mathematical Spectrum

A pair of Fibonacci-like polynomials arising from a special mapping
with Martin Griffiths

Lyness Cycles and their Invariant Curves
with Martin Griffiths
Mathematical Spectrum

Hikorski Triples
Mathematical Spectrum

The Fiddlehead Tile
Mathematics in School

The Not-On-The-Line Transformation
Mathematical Gazette

Identities connecting the Chebyshev Polynomials
Mathematical Gazette

Making Averages Whole
Mathematical Spectrum

When the Coefficients are the Roots
Mathematical Spectrum

OEIS sequences authored by me (or where I am mentioned);
A001045, A001654, A061646, A228161, A180870, A228565, A228637, A007698, A228356.
These are mainly to do with the Chebyshev Polynomials of the second, third and fourth kinds.

Journal Addresses

Mathematics Teaching Interactive
A Journal of the Association of Teachers of Mathematics

Mathematical Spectrum
A magazine for students and teachers of mathematics in schools, colleges and universities
and for everyone interested in mathematics (ceased Summer 2016).

The Mathematical Gazette
A Journal of The Mathematical Association

Mathematics in School
A Journal of The Mathematical Association

Mathematical Puzzles and Diversions, Tarquin Publications (ceased )

Fibonacci Quarterly
The focus for worldwide interest in the Fibonacci number sequence and related mathematics

If you have any copyright worries or complaints about any music, image or words on this site,
please click HERE and the situation will be swiftly resolved.